# SDR ASAA0843604

- Difficulty date: September 7, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603102SP
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L NR 4 LEADING EDGE SLAT I/B TRAILING EDGE WEDGE HEAVY CHAFE AT I/B END.  REMOVED DAMAGED AREA, FABRICATED SKIN AND DOUBLER BONDED IAW B737 400 SRM 51 70 10 REPAIR 4.
